# SDR SIMA20160915002

- Difficulty date: September 15, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,451 hours, 24,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR EXTERNAL EMERGENCY LIGHT FAILS TO ILLUMINATE.  CLEANED GROUND ON EMERGENCY LIGHT ON PAX DOOR IAW STANDARD PRACTICES, OPS CHECK GOOD.  MEL RESTORED.
